Revista Matemática Iberoamericana

Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle

Xavier Bardina and Carme Florit

Full-text: Open access

Abstract

We show a result of approximation in law of the $d$-parameter fractional Brownian sheet in the space of the continuous functions on $[0,T]^d$. The construction of these approximations is based on the functional invariance principle.

Article information

Source
Rev. Mat. Iberoamericana, Volume 21, Number 3 (2005), 1037-1052.

Dates
First available in Project Euclid: 11 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1136999140

Mathematical Reviews number (MathSciNet)
MR2232675

Zentralblatt MATH identifier
1102.60028

Subjects
Primary: 60F17: Functional limit theorems; invariance principles 60G15: Gaussian processes 60G60: Random fields

Keywords
$d$-parameter fractional Brownian sheet weak convergence functional invariance principle

Citation

Bardina, Xavier; Florit, Carme. Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle. Rev. Mat. Iberoamericana 21 (2005), no. 3, 1037--1052. https://projecteuclid.org/euclid.rmi/1136999140


Export citation

References

  • Alòs, E., Mazet, O., Nualart, D.: Stochastic calculus with respect to Gaussian processes. Ann. Probab. 29 (2001), no. 2, 766-801.
  • Bardina, X., Jolis, M., Tudor, C.A.: Convergence in law to the multiple fractional integral. Stochastic Process. Appl. 105 (2003), no. 2, 315-344.
  • Bardina, X., Jolis, M., Tudor, C.A.: Weak convergence to the fractional Brownian sheet and other two-parameter Gaussian processes. Statist. Probab. Lett. 65 (2003), no. 4, 317-329.
  • Bickel, P.J., Wichura, M.J.: Convergence criteria for multiparameter stochastic processes and some applications. Ann. Math. Statist. 42 (1971), 1656-1670.
  • Čencov, N.N.: Wiener random fields depending on several parameters. Dokl. Akad. Nauk SSSR (N.S.) 106 (1956), 607-609.
  • Ciesielski, Z., Kamont, A.: Levy's fractional Brownian random field and function spaces. Acta Sci. Math. (Szeged) 60 (1995), no. 1-2, 99-118.
  • Davydov, J.A.: The invariance principle for stationary processes. Teor. Verojatnost. i Primenen. 15 (1970), 498-509.
  • Delgado, R., Jolis, M.: Weak approximation for a class of Gaussian processes. J. Appl. Probab. 37 (2000), no. 2, 400-407.
  • Hult, H.: Approximating some Volterra type stochastic integrlas with applications to parameter estimation. Stochastic Process. Appl. 105 (2003), no. 1, 1-32.
  • Kamont, A.: On the fractional anisotropic Wiener field. Probab. Math. Statist. 16 (1996), no. 1, 85-98.
  • Mandelbrot, B.B., Van Ness, J.W.: Fractional Brownian motion, fractional noises and applications. SIAM Rev. 10 (1968), no. 4, 422-437.
  • Pipiras, V., Taqqu, M.S.: Convergence of the Weierstrass-Mandelbrot process to fractional Brownian motion. Fractals 8 (2000), no. 4, 369-384.
  • Sottinen, T.: Fractional Brownian motion, random walks and binary market models. Finance Stoch. 5 (2001), no. 3, 343-355.
  • Wichura, M.J.: Inequalities with applications to the weak convergence of random processes with multi-dimensional time parameters. Ann. Math. Statist. 40 (1969), 681-687.